2001, Vol 2, No 2

 

Güncel Gönderiler

  • Yakhno, Valery G.; Uygul, Faruk (Selcuk University Research Center of Applied Mathematics, 2001)
    Main object of this paper is the acoustic equation. Coefficients of this equation are smooth functions of the space variables. Existence and uniqueness theorem of the generalized solution of the Cauchy problem in the form ...
  • Vaskevich, Vladimir L. (Selcuk University Research Center of Applied Mathematics, 2001)
    In the present paper we extend the definition of a hierarchical basis to the case of Banach spaces with higher smoothness order elements. Hierarchical bases are similar to the well-known Faber-Schauder system. We prove ...
  • Korn, Ralf (Selcuk University Research Center of Applied Mathematics, 2001)
    We review some stochastic approaches to the problem of optimally investing money at a securities market. Besides the simple Markowitz one-period approach and the standard continuous-time solution in the Black-Scholes setting ...
  • Chibisov, Dmytro; Ganzha, Victor G.; Vorozhtsov, Evgenii V. (Selcuk University Research Center of Applied Mathematics, 2001)
    We present an approach to rapid solving of modelling problems for fluid dynamics. We show how the problem solving process in fluid dynamics can be expressed through the incremental successive data modelling on the basis ...
  • Demidenko, Gennadii (Selcuk University Research Center of Applied Mathematics, 2001)
    In the paper we present some applications of a new method for constructing approximate projections onto invariant subspaces of linear operators. We illustrate the method on the dichotomy problem for the matrix spectrum ...
  • Bulgak, Haydar; Eminov, Diliaver (Selcuk University Research Center of Applied Mathematics, 2001)
    The computer-aided methods of mathematical education include three main parts: computers, textbooks and software. An experimental version of this approach was elaborated in the Research Centre of Applied Mathematics of the ...
  • Bulgak, Ayşe (Selcuk University Research Center of Applied Mathematics, 2001)
    In this paper we investigate an algorithm for checking a practical discrete-time asymptotic stability of an interval matrix.
  • Aydın, Kemal; Bulgak, Haydar; Demidenko, Gennadii (Selcuk University Research Center of Applied Mathematics, 2001)
    We consider linear perturbation systems of difference equations y(n+1)=(A(n) + B(n))y(n), n 0, where A(n), B(n) are NxN periodic matrices with period T. The spectrum of a monodromy matrix of the system x(n+1)=A(n)x(n), n ...

Daha Fazla